# SDR P5CA9701135

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 2220-2230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - BS 2220-2230 STR 24R- STR 25R SKIN FOUND DENT MARK.  SMOOTHED OUT DENTED SKIN REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
